im a little bit worried bout somethin and i wonder if anyone can reassure me! ive been on accutane for 2 months and ive got a skin clinic appointment to see how its gettin on and maybe to up the dose from 50mg to 60mg. however ive ran out of it and the appointments not til wednesday. im worried this will affect my progress. anyone know if it will? cos im gettin on quite well and ive noticed a huge improvement. also, if they up the dose will i break out? cos thatd be terrible after such a big improvemt esp since im goin away with my bf in a months time!
The actual Accutane manual from Roche states that accutane (roaccutane, etc.) stays in the body for approx. 90hrs (3.75 days). And even at that point, if you've been on it for a long time, the effects won't begin to reverse, but your progress may halt until the level of accutane returns. In other words, no worries, I'm sure that you're good-to-go!!